Translator Disclaimer
October, 2015 The theory of rough paths via one-forms and the extension of an argument of Schwartz to rough differential equations
Terry J. LYONS, Danyu YANG
J. Math. Soc. Japan 67(4): 1681-1703 (October, 2015). DOI: 10.2969/jmsj/06741681

Abstract

We give an overview of the recent approach to the integration of rough paths that reduces the problem to an inhomogeneous analogue of the classical Young integration [13]. As an application, we extend an argument of Schwartz [11] to rough differential equations, and prove the existence, uniqueness and continuity of the solution, which is applicable when the driving path takes values in nilpotent Lie group or Butcher group.

Citation

Download Citation

Terry J. LYONS. Danyu YANG. "The theory of rough paths via one-forms and the extension of an argument of Schwartz to rough differential equations." J. Math. Soc. Japan 67 (4) 1681 - 1703, October, 2015. https://doi.org/10.2969/jmsj/06741681

Information

Published: October, 2015
First available in Project Euclid: 27 October 2015

zbMATH: 1345.60070
MathSciNet: MR3417509
Digital Object Identifier: 10.2969/jmsj/06741681

Subjects:
Primary: 60H99
Secondary: 34F05

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.67 • No. 4 • October, 2015
Back to Top